3 results for “Peter M. Ellis”
Set a search alertResearch ArticleOpen accessIn the author namesThe Time-Dependent Mean and Variance of the Non-Stationary Markovian Infinite Server SystemPeter M. EllisJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,422 accessesView PDFCite
Research ArticleOpen accessIn the abstractCAUSAL CONSTRUCTIONS WITH AN ADJECTIVE IN GERMAN AND FRENCH: TYPOLOGICAL AND PEDAGOGICAL CONSIDERATIONSSabine De KnopJournal of Social Sciences, Vol. 11, Issue 3 · 23 Aug 2015 · 7,981 accessesView PDFCite